Estimating non-Gaussianity in the microwave background

File Description SizeFormat 
9804222v1.pdfAccepted version132.49 kBAdobe PDFView/Open
Title: Estimating non-Gaussianity in the microwave background
Authors: Heavens, AF
Item Type: Journal Article
Issue Date: 21-Sep-1998
URI: http://hdl.handle.net/10044/1/10515
DOI: http://dx.doi.org/10.1046/j.1365-8711.1998.01820.x
ISSN: 0035-8711
Publisher: BLACKWELL SCIENCE LTD
Start Page: 805
End Page: 808
Journal / Book Title: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Volume: 299
Issue: 3
Copyright Statement: © 1998 RAS. The definitive version is available at www.blackwell-synergy.com
Appears in Collections:Astrophysics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx